# SDR SIMA981114

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4078 - ELECTRICAL SMELL IN FORWARD CARGO COMP.  RAI'D UPPER FLOURSCENT TUBE NR 1 SOCKET ON LEFT SIDE AND RETURNED A/C TO SERVICE.  (M)
